×

zbMATH — the first resource for mathematics

Found 110 Documents (Results 1–100)

100
MathJax
Flenner, Hubert (ed.) et al., Commutative algebra and algebraic geometry. Proceedings of the international conference (CAAG-2010), Bangalore, India, December 6–10, 2010, in honour of Balwant Singh, Uwe Storch and Rajendra V. Gurjar. Mysore: Ramanujan Mathematical Society (ISBN 978-93-80416-10-6/hbk). Ramanujan Mathematical Society Lecture Notes Series 17, 89-99 (2013).
PDF BibTeX XML Cite
Full Text: arXiv
Casadio Tarabusi, Enrico (ed.) et al., Representation theory and complex analysis. Lectures given at the C.I.M.E. summer school, Venice, Italy, June 10–17, 2004. Berlin: Springer (ISBN 978-3-540-76891-3/pbk). Lecture Notes in Mathematics 1931, 259-344 (2008).
MSC:  22E46 22E45
PDF BibTeX XML Cite
Full Text: DOI
Adámek, J. (ed.) et al., Proceedings of the 7th workshop on coalgebraic methods in computer science (CMCS), Barcelona, Spain, March 27–29, 2004. Amsterdam: Elsevier. Electronic Notes in Theoretical Computer Science 106, 279-295 (2004).
PDF BibTeX XML Cite
Full Text: Link
Basel: Birkhäuser (ISBN 3-7643-7144-7/pbk). x, 366 p. (2004).
PDF BibTeX XML Cite
Fundam. Prikl. Mat. 9, No. 4, 41-54 (2003); translation in J. Math. Sci., New York 136, No. 5, 4156-4165 (2006).
MSC:  54B30 03E15 03E50 18B30 54E40 54H05
PDF BibTeX XML Cite
Grundstudium Mathematik. Basel: Birkhäuser (ISBN 3-7643-2178-4/pbk). x, 366 S. (2003).
PDF BibTeX XML Cite
Banaschewski, B. (ed.) et al., Proceedings of the symposium on categorical topology, SoCaT 94, University of Cape Town, Rondebosch, South Africa, November 1994. Festschrift on the occasion of the 60th birthday of Guillaume Brümmer. Rondebosch: University of Cape Town, Department of Mathematics and Applied Mathematics. 47-54 (1999).
PDF BibTeX XML Cite
Hofmann, Martin (ed.) et al., CTCS ’99. Conference on category theory and computer science, Edinburgh, GB, September 10-12, 1999. Amsterdam: Elsevier, Electronic Notes in Theoretical Computer Science. 29, no pag., electronic only (1999).
MSC:  68N18 68Q42
PDF BibTeX XML Cite
Full Text: Link
Alonso Tarrío, Leovigildo et al., Studies in duality on noetherian formal schemes and non-noetherian ordinary schemes. Providence, RI: American Mathematical Society. Contemp. Math. 244, 93-112 (1999).
MSC:  14F99 18E25 14B15 32C37 13D45 18G10
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software